# SDR GLBA96175

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N101UE
- Make and model: Beech 1900C
- Aircraft serial: UC101
- System (JASC): 7120 · Engine Mount Section
- Part: Truss
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPW - MAINTENANCE FOUND LEFT TRUSS CRACKED AT AREA 'A' OF INBOARD SIDE.  REMOVED AND REPLACED TRUSS.  (M)
